# SDR JR2R20180130349

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- Aircraft time: 41,213 hours, 25,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9911839142
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME 1463 RT LOUVER BOX UPPER FWD SUPPORT WEB CLIP CRACKED. REMOVED CRACKED CLIP ON CANTED FRAME1463 RT LOUVER BOX UPPERFWD SUPPORT WEB, REPLACED CLIP IAW BDR 9911839 AND SRM51-30-5 PAR 7.
